About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 48132, 15 pages
http://dx.doi.org/10.1155/AAA/2006/48132

Gantmacher-Kreĭn theorem for 2 nonnegative operators in spaces of functions

Mechanics and Mathematics Faculty, Belarusian State University, Pr. Independence 4, Minsk 220050, Belarus

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 O. Y. Kushel and P. P. Zabreiko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. Y. Kushel and P. P. Zabreiko, “Gantmacher-Kreĭn theorem for 2 nonnegative operators in spaces of functions,” Abstract and Applied Analysis, vol. 2006, Article ID 48132, 15 pages, 2006. doi:10.1155/AAA/2006/48132